# SDR SWAA2023070355098

- Difficulty date: June 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,836 hours, 28,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BS767 TO BS787 AND RBL20 WL156 AFT CARGO COMPARTMENT 2023-360223<[01] REPLACED ANGLE LOCATED BS767 TO BS787 AND RBL20 WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. AND DRAWING # 146A8123. REV: - . SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE LOCATED BS767 TO BS787 AND RBL20 WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9. AND DRAWING # 146A8123. REV: - . SEE INDIVIDUAL SIGN OFF BELOW.A
